MAUDE Adverse Event Report: HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)

HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number 7100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Console returned for investigational purposes : a visual inspection was completed with no signs of damage or misuse.Provu console (b)(6) was powered on with no issues noted.When plugging in the hdmi cable into the console, there were no issues regarding the hdmi port being loose, it is stable.Once the handpiece was connected, its deployment value was shown as 0 cm when retracted and displayed the correct values when deployed further.Additionally, there were no issues noted with the foot pedal function; the console ablated up to 200 w with the handpiece deployed at 1 cm and coagulated for 10 seconds with the handpiece fully retracted, it functioned as intended.The reported complaint has not been confirmed.There was no fault found upon evaluation.Hologic will continue to track and trend this failure mode, should an adverse trend arise further action will be taken.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.
 
Event or Problem Description
It was reported that during an acessa procedure on (b)(4), 2023.The physician experienced issues with the foot pedal and could not activate the ablation.Due to the issues experienced with the console the procedure had to be aborted, the trocars had already been placed.No patient injury reported.

Brand Name
ACESSA PROVU SYSTEM
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key18325871
Report Number1222780-2023-00463
Device Sequence Number7035203
Product Code HFG
UDI-Device Identifier15420045515307
UDI-Public(01)15420045515307(11)211020
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7100
Device Catalogue Number7100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown